MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; SET,PUMP,1000ML BAG,ENFIT,MEDLINE

MEDLINE INDUSTRIES, LP MEDLINE; SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Catalog Number ENFIT70552H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the connecting piece between the bag and the catheter is breaking inside of the catheter.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the connecting piece between the bag and the catheter is breaking inside of the catheter.

Brand Name
MEDLINE
Common Device Name
SET,PUMP,1000ML BAG,ENFIT,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25410048
Report Number1417592-2026-02123
Device Sequence Number21520306
Product Code KNT
UDI-Device Identifier10884389190333
UDI-Public10884389190333
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT70552H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown